# SDR SWAA051484

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 63,143 hours, 60,893 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 847, LBL 17, WL 149.  REMOVED AND REPLACED SHEAR TIE PER SRM.
